| Catalog Number |
02.12.0411FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 november 2019.Lot 1810395 : 175 items manufactured and released on 20-mar-2019.Expiration date: 2024-03-04.No anomalies found related to the problem.To date, 48 items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
Revision surgery performed 2 months after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert successfully.